CSN Login
Members Online: 14

more on my reactions to chemo

cherdaetwyler
Posts: 165
Joined: Dec 2000

hi again,
cher here after the craziness of multiple new emails from friends just waking up and getting online.
I also got nocked off my isp for inactivity or for having too much time on
on a busy morning...doesn't usually happen but I was on here for a long long
time catching up on everyone's posts.
EYE SIGHT changes. Right after the second treatment, i started getting
eyestrain headaches, itchy, dry eyes, and lots of trouble focusing.
called the nurses at the onco office to see if it was a side-effect before calling
the eye doc, and sure enough...common problem...supposedly goes away
after treatment is over...however I read that the same sort of problem but
rather permanent occurs with tamoxif
cher

pamtriggs's picture
pamtriggs
Posts: 408
Joined: Sep 2000

Dear Cher
Wondered what had happened to you. Hard to keep a good girl down though. How is it going apart from the eyesight. Not too many side effects. Hope you get some spring weather soon. Thinking of you. Love Pam

cherdaetwyler
Posts: 165
Joined: Dec 2000

my eyesight is somewhat better, but I can't focus properly on objects while the car is moving, so I only drive around our little country back roads where the is little traffic...yesterday my husband took me for a three hour drive through the hills west of here, temperature was in 70's F so we had windows down. enjoyed it but got a little car sick from all the fuzzy images...when I was a kid every time I needed new glasses I would have car sickness until I got them...it really hurried people to get me to the eye doctor.
any how I also have read articles on tamoxifen and eye sight problems, and after the taxotere is over I am supposed to start the tamoxifen. I plan to discuss that with the doctor to see if one of the other estrogen suppressing drugs would be better for me.

always something new to watch out for.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network